For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Female -- Vaginal Discharge/Infections
Thick clumpy discharge/depo
Posted on: 06/03/2009
I am currently away from home and cannot make an appointment any time soon. I've had white, thick and clumpy (almost like wet toilet paper) discharge for a day or two now, and was wondering if this is normal? I am currently on depo and just started taking TriNessa for bad side effects.
You should try to make an appointment with your doctor for an exam to see if you have a vaginal infection. It is not harmful to wait until you can make an appointment with your doctor if it turns out to be a yeast infection. Birth control pills can make the vaginal discharge change in character, but it does not usually become "thick and clumpy."